12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > On the membership problem for the {0, 1/2}-closure
View graph of relations

« Back

On the membership problem for the {0, 1/2}-closure

Research output: Contribution to journalJournal article

Published

Journal publication date09/2011
JournalOperations Research Letters
Journal number5
Volume39
Number of pages4
Pages301-304
Early online date29/07/11
Original languageEnglish

Abstract

In integer programming, {0,1/2}-cuts are Gomory–Chvátal cuts that can be derived from the original linear system by using coefficients of value 0 or 1/2 only. The separation problem for {0,1/2}-cuts is strongly NP-hard. We show that separation remains strongly NP-hard, even when all integer variables are binary.